# SDR ASAA2020100333309

- Difficulty date: October 3, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 46,646 hours, 13,933 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 186A200041
- Part serial: SAIC1147
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL LOWER SKIN HAS 2 EA CRACK AT STA 138.18 & 10 INCHES FROM TRAILING EDGE.  DOT 154-002, (154-003).  GROUNDED-YES.  REPAIRED RT HORZ LOWER SKIN 2 EA CRACKED, IAW 737-800 SRM 55-10-01-2R-11 REPAIR 11, THIS CATEGORY "B" REPAIR REQ INSPECTION AT 56,000 FLT CYCLES, INTERVAL AT 9,000 FLT CYCLES.
